Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Can sore throat and strep throat be indications of leukemia?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
all my blood RBC platelet cholesterol liver function kidney function were noraml. However by WBC was 17.7 my neutrophils was 14. I did have a sore throat later that day and flet I had step throat for a few days. Could I have lukemia
Posted Wed, 22 Jan 2014 in Lung and Chest disorders
Answered by Dr. Shruti Rijhwani 1 hour later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into the problem I would like to tell you that that this is not the count that we see in leukemias . and the possibility is very less . Still you can have a comment by a hematologist on the blood picture if you are doubtful . I think if you have a family history of leukemias, feeling unwell , fatigued and other constitutional features are there then you should see a hematologist . My suggestion will be to to repeat the counts after a week and look for the trend if its still abnormal , go for a second opinion . Take care. Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor